Differential Equations, a translation of Differentsial'nye Uravneniya, is exclusively devoted to differential equations and the associated integral equations. The journal publishes the finest original scientific results of Russian mathematicians and scientists from other countries of the former USSR.
Topics covered in the journal include: ordinary differential equations, partial differential equations, spectral theory of differential operators, integral and integral differential equations, difference equations, and their applications in control theory, mathematical modeling, shell theory, informatics and oscillation theory.
Spectrum and eigenfunctions of the convolution operator on a finite interval with kernel whose transform is a characteristic function
A. A. Polosin (September 2017)
Solution of a multidimensional Abel integral equation of the second kind with partial fractional integrals
A. V. Pskhu (September 2017)
- Journal Title
- Differential Equations
- Volume 36 / 2000 - Volume 53 / 2017
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.